advertisement
Question
Posted by: Flasho | 2010-08-04

UTI

for the first timein my life, i was diagnosed to have a UTI last week and am taking DOXY capsules . am so nauseated, don''t have appetite for food and lots of headache.For how long should i wait to heal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Flasho
the nausea can be caused by the antibiotics or the UTI itself. Try some Valoid for the nausea until the infection is healed, which usually takes 5-7 days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-08-04

Hallo Flasho
the nausea can be caused by the antibiotics or the UTI itself. Try some Valoid for the nausea until the infection is healed, which usually takes 5-7 days.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement